# SDR FDEA201011194425

- Difficulty date: November 19, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65436833
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720A BETWEEN STRINGER 26R AND 25R. REMOVED T SHEAR TIE IAW SRM 51-30-2. FABRICATED, LOCATED, AND DRILLED NEW   SHEAR TIE USING BAC1505-100044 7075-T6511 DIMENSION 6 1/4" LONG IAW DRAWING NR 69-43683 AND SRM 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED NEW SHEAR TIE IAW SRM 51-30-2.
